Volume 6, Issue 4
Global Attractor and Inertial Manifolds for Regeneration of Severed Limb Equation

Xu Zhenyuan, Liu Zengrong

DOI:

J. Part. Diff. Eq.,6(1993),pp.327-338

Published online: 1993-06

Preview Full PDF 7 405
Export citation
  • Abstract

In this paper the existence of the compact global attractor and inertial manifolds for regeneration of severed limb equation are proved.

  • Keywords

Global attractor inertial manifold nonlinear evolutionary equation

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-6-327, author = {Xu Zhenyuan, Liu Zengrong}, title = {Global Attractor and Inertial Manifolds for Regeneration of Severed Limb Equation}, journal = {Journal of Partial Differential Equations}, year = {1993}, volume = {6}, number = {4}, pages = {327--338}, abstract = { In this paper the existence of the compact global attractor and inertial manifolds for regeneration of severed limb equation are proved.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5719.html} }
Copy to clipboard
The citation has been copied to your clipboard